Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding a transformation group in an automorphism group


Author: Murray Eisenberg
Journal: Proc. Amer. Math. Soc. 23 (1969), 276-281
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0244979-2
MathSciNet review: 0244979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Princeton Univ. Press, Princeton, N. J., 1963.
  • [1] V. A. Baĭdosov, Invariant functions of dynamical systems, Izv. Vysš. Učebn. Zaved. Matematika 1959, no. 1 (8), 9-15. (Russian) MR 0126260 (23:A3556)
  • [2] K. Borsuk and S. Ulam, On symmetric products of topological spaces, Bull. Amer. Math. Soc. 37 (1931), 875-882. MR 1562283
  • [3] Robert Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401-405. MR 0101283 (21:96)
  • [4] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)
  • [5] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [6] M.I. Graev, Theory of topological groups. I: Norms and metrics on groups. Complete groups. Free topological groups, Uspehi Mat. Nauk 5 (1950), no. 2 (36), 6-56. (Russian) MR 0036245 (12:78e)
  • [7] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • [8] P. J. Kahn and A. W. Knapp, Equivariant maps onto minimal flows, Math. Systems Theory 2 (1968), 319-324. MR 0244983 (39:6296)
  • [9] S. Kakutani, Free topological groups and infinite direct product topological groups, Proc. Imp. Acad. Tokyo 20 (1944), 595-598. MR 0014093 (7:240c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244979-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society